# SDR UIEA2013020700075

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 49,136 hours, 7,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LIGHTNING STRIKE BURN MARK ON RT WINGLET T/E AT STA 121.637; WLT BL 62.836, MEASURING 2.5" X 1.0".  (THE DAMAGE EXCEEDS THE SRM 57-30-01-1A-2 ALLOWABLE DAMAGE 2 - WINGLET SKIN LIMITS.  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR IAW EO 4457A451 PART 1;
